# SDR SWAA2013012111626

- Difficulty date: December 13, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON BS 294.5 AND STR 13L.  REPLACED ANGLE LOCATED ON BS 294.5 AND STR 23L IAW SRM B737-300 51-10-02 ITEM 8.
